The aim of this paper is to study the asymptotic behavior of solutions to a class of fourth-order neutral differential equations. We discuss the stability, boundedness and square integrability of solutions for the considered system. The technique of proofs involves defining an appropriate Lyapunov functional. Our results obtained in this work improve and extend some existing well-known related results in the relevant literature which were obtained for nonlinear differential equations of fourth order with a constant delay. The obtained results here are new even when our equation is specialized to the forms previously studied and include many recent results in the literature. Finally, an example is given to show the feasibility of our results.
Rahmane, Mebrouk; Remili, Moussadek; and Oudjedi, Linda D.
Boundedness and Square Integrability in Neutral Differential Systems of Fourth Order,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 14,
2, Article 39.
Available at: https://digitalcommons.pvamu.edu/aam/vol14/iss2/39